# SDR AALA202306269481

- Difficulty date: May 15, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 57,859 hours, 36,554 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3627
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 36,858 hours, 20,820 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL/ODOR REPORTED BY CABIN CREW AT THE TOP OF DESCENT INTO BJX. ODOR WAS STRONG THROUGH OUT CABIN AND COCKPIT UPON GATE ARRIVAL. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU AFTER FINDING HEAVY OIL CONTAMINATION IN THE APU INLET. ** SUPPLEMENTAL REPORT FOR AALA202305199481: MAINTENANCE REPLACED THE APU PER TASK CARD 26L31049003.** (CLOSED)
